U.S. doctors online nowAsk doctors free
Hashemite Kingdom of Jordan
A 22-year-old male asked:

I have ms and i take interferon beta 1b dose it effects my erection ?? lately i am having problems to have long erection please help

2 doctor answers2 doctors weighed in
Dr. Stephen Gollomp
Neurology 45 years experience
Not 2nd interferon: Your symptom of erectile dysfunction is very, very probably related to your MS. It is NOT due to the interferon. Further clinical neurological & possibly urological evaluation would clarify this concern.
Dr. Jason Sample
General Surgery 24 years experience
Multi factorial: Ralph, there are a bunch of things going on here. It is difficult to know how everything interacts. You may feel embarrassed talking to someone about this face to face, but this is the place to start. Your neurologist is the first person I'd talk to. If he/she cannot help, have him/her refer you to a urologist. This problem has a solution.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 19, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.